English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94188/124659 (76%)
Visitors : 29675579      Online Users : 572
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/119645
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/119645

    Title: Estimation of the Mean Value for the Normal Distribution with Constraints On D-Risk
    Authors: Salimov, R.F
    Yang, SF
    Turilova, E.A
    Contributors: 統計系
    Date: 2018-04
    Issue Date: 2018-08-27 17:05:39 (UTC+8)
    Abstract: We consider the problem of an estimation of the mean value of the normal distribution with a prior information that this parameter is positive and very small. The prior information is implemented in terms of the exponential prior distribution. The estimation procedures are constructed for two cases: fixed sample size and sequential estimation that guarantee the given constraints on the precision and the d-risk of the estimator. An analytical review of the comprehensive literature for the problems of guaranteed statistical inference (d-risk and pFDR) is provided. For the practical applications of the proposed estimators with the unknown value of the prior distribution parameter, we solve the problem of choosing this parameter in the framework of empirical (parametric) Bayesian approach or in the framework of existing State Standards on the precision and output quality of the estimated parameter. As an implementation of the proposed statistical procedures, the problem of estimation of the chemical element of arsenic (As) in a food product is considered. The model parameters are chosen according to the State Standards for carrying out a laboratory tests for As detection. For the chosen values of the parameters, the probability of stopping for the experiment is estimated for each step by the method of statistical simulations. The histogram of the Bayesian estimate for the As content is presented.
    Relation: Lobachevskii Journal of Mathematics, Volume 39, Issue 3, pp 377–387
    Data Type: article
    DOI 連結: https://doi.org/10.1134/S1995080218030174
    DOI: 10.1134/S1995080218030174
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback